Alert archive / Iowa / River Flood Warnings in 2020
River Flood Warning 13, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Mar 20, 2020, 7:03 AM CDT for Johnson County, Washington County, Iowa. It took effect at Mar 20, 2020, 8:33 AM CDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2020, 7:03 AM CDT (12:03 UTC)
- In effect from
- Mar 20, 2020, 8:33 AM CDT
- Expired
- Mar 21, 2020, 6:44 AM CDT
- In force
- 22 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 100 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point English River at Kalona (KALI4). The gauge peaked at 15.14 ft at Mar 20, 2020, 4:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05455500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
880
WGUS43 KDVN 201204
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA/IL
703 AM CDT Fri Mar 20 2020
...The National Weather Service in Quad Cities has issued a Flood
Warning for the following rivers in Iowa...
English River at Kalona affecting Johnson and Washington Counties
North Skunk River near Sigourney affecting Keokuk County
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC103-183-210002-
/O.NEW.KDVN.FL.W.0013.200320T1725Z-200323T1000Z/
/KALI4.1.ER.200320T1725Z.200321T1800Z.200322T1600Z.NO/
703 AM CDT Fri Mar 20 2020
...Flood Warning in effect until Sunday morning...
The National Weather Service in Quad Cities has issued a
* Flood Warning for
The English River at Kalona.
* Until Sunday morning.
* At 6:00 AM Friday the stage was 12.9 feet and rising.
* Flood stage is 14.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage today and continue rising to 15.4
feet Saturday. The river will fall below flood stage Sunday
morning.
* Impact, At 14.0 feet, Agricultural land along the river begins to
flood.
&&
LAT...LON 4151 9194 4152 9153 4146 9152 4144 9173
4148 9194
$$
IAC107-210002-
/O.NEW.KDVN.FL.W.0014.200320T2000Z-200323T1800Z/
/SIGI4.1.ER.200320T2000Z.200322T0600Z.200323T0000Z.NO/
703 AM CDT Fri Mar 20 2020
...Flood Warning in effect until Sunday evening...
The National Weather Service in Quad Cities has issued a
* Flood Warning for
The North Skunk River near Sigourney.
* Until Sunday evening.
* At 6:30 AM Friday the stage was 15.0 feet and rising.
* Flood stage is 16.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage today and continue rising to 16.7
feet Sunday morning. The river will fall below flood stage Sunday
evening.
* Impact, At 16.0 feet, Water affects agricultural land, some county
roads, and farm houses.
&&
LAT...LON 4124 9206 4129 9240 4134 9240 4131 9213
4126 9201
$$
144 follow-up statements
717
WGUS83 KDVN 201234
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
734 AM CDT Fri Mar 20 2020
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC011-095-210434-
/O.EXT.KDVN.FL.W.0012.200321T0100Z-000000T0000Z/
/MROI4.1.ER.200321T0100Z.200326T0000Z.000000T0000Z.NO/
734 AM CDT Fri Mar 20 2020
...Flood Warning now in effect until further notice...
The Flood Warning continues for
The Iowa River at Marengo.
* Until further notice.
* At 7:00 AM Friday the stage was 12.6 feet and rising.
* Flood stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage this evening and continue rising
to 16.2 feet Saturday.
* Impact, At 16.0 feet, Flood Stage. Water affects agricultural land
along the river. Water is several feet deep in places.
&&
LAT...LON 4189 9230 4187 9224 4185 9216 4182 9206
4181 9193 4182 9183 4176 9183 4176 9191
4178 9210 4184 9230
$$
IAC103-183-210434-
/O.EXT.KDVN.FL.W.0013.200320T1333Z-200323T0830Z/
/KALI4.1.ER.200320T1333Z.200321T1200Z.200322T1430Z.NO/
734 AM CDT Fri Mar 20 2020
...Flood Warning now in effect until Sunday morning...
The Flood Warning continues for
The English River at Kalona.
* Until Sunday morning.
* At 7:00 AM Friday the stage was 13.6 feet and rising.
* Flood stage is 14.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage this morning and continue rising
to 15.8 feet Saturday morning. The river will fall below flood
stage Sunday morning.
* Impact, At 14.0 feet, Agricultural land along the river begins to
flood.
&&
LAT...LON 4151 9194 4152 9153 4146 9152 4144 9173
4148 9194
$$
14916
WGUS83 KDVN 210127
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
827 PM CDT Fri Mar 20 2020
.New flood forecast information for the Cedar, English, North Skunk,
Rock and Wapsipinicon rivers.
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-211726-
/O.CON.KDVN.FL.W.0015.200321T0125Z-000000T0000Z/
/DEWI4.2.ER.200321T0125Z.200326T1200Z.000000T0000Z.NO/
827 PM CDT Fri Mar 20 2020
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until further notice.
* At 7:30 PM Friday the stage was 11.0 feet and rising.
* Flood stage is 11.0 feet.
* No flooding is occurring and Moderate flooding is forecast.
* Recent activity, The river continues to rise rapidly.
* Forecast, Rise to 11.7 feet Saturday evening then fall to
around 11.5 feet. Begin rising again Tuesday night and continue
rising to 11.9 feet Thursday.
* Impact, At 12.0 feet, Overbank flooding occurs. Water affects
residences along the river between Wheatland and Calamus. Water
affects businesses along the river near Calamus.
&&
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
$$
IAC031-115-139-211726-
/O.EXT.KDVN.FL.W.0017.200322T1800Z-000000T0000Z/
/CNEI4.1.ER.200322T1800Z.200326T0000Z.000000T0000Z.NO/
827 PM CDT Fri Mar 20 2020
...Flood Warning now in effect until further notice...
The Flood Warning continues for
The Cedar River near Conesville.
* Until further notice.
* At 8:00 PM Friday the stage was 11.8 feet and rising.
* Flood stage is 13.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage Sunday and continue rising to 14.2
feet Wednesday evening.
* Impact, At 14.2 feet, Water affects Lindle Avenue and Keokuk
Avenue, both near Saulsbury Park.
&&
LAT...LON 4160 9118 4160 9105 4153 9107 4141 9124
4132 9131 4127 9133 4129 9136 4132 9138
4137 9135 4146 9130 4157 9115
$$
IAC011-095-211726-
/O.CON.KDVN.FL.W.0012.000000T0000Z-000000T0000Z/
/MROI4.1.ER.200321T1330Z.200327T1800Z.000000T0000Z.NO/
827 PM CDT Fri Mar 20 2020
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Iowa River at Marengo.
* Until further notice.
* At 8:00 PM Friday the stage was 13.7 feet and rising.
* Flood stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage Saturday morning and continue
rising to 15.4 feet Saturday evening then pause. Begin rising
again Sunday night and continue rising to 16.9 feet next Friday.
* Impact, At 17.0 feet, Moderate Flood Stage. Extensive inundation
of agricultural land.
&&
LAT...LON 4189 9230 4187 9224 4185 9216 4182 9206
4181 9193 4182 9183 4176 9183 4176 9191
4178 9210 4184 9230
$$
IAC103-183-211726-
/O.EXT.KDVN.FL.W.0013.000000T0000Z-200322T1300Z/
/KALI4.1.ER.200320T1246Z.200321T0600Z.200321T1900Z.NO/
827 PM CDT Fri Mar 20 2020
...Flood Warning now in effect until Saturday...
The Flood Warning continues for
The English River at Kalona.
* Until Saturday.
* At 8:00 PM Friday the stage was 15.1 feet and falling.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Recent activity, The river has crested and will begin falling
rapidly late tonight.
* Forecast, Fall below flood stage Saturday.
* Impact, At 14.0 feet, Agricultural land along the river begins to
flood.
&&
LAT...LON 4151 9194 4152 9153 4146 9152 4144 9173
4148 9194
$$
IAC107-211726-
/O.CON.KDVN.FL.W.0014.000000T0000Z-200324T0112Z/
/SIGI4.1.ER.200320T1445Z.200322T0600Z.200323T0712Z.NO/
827 PM CDT Fri Mar 20 2020
...Flood Warning remains in effect until Monday morning...
The Flood Warning continues for
The North Skunk River near Sigourney.
* Until Monday morning.
* At 7:30 PM Friday the stage was 16.6 feet and falling.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast, Rise to 17.0 feet Sunday morning. Fall below flood stage
Monday morning.
* Impact, At 16.0 feet, Water affects agricultural land, some county
roads, and farm houses.
&&
LAT...LON 4124 9206 4129 9240 4134 9240 4131 9213
4126 9201
$$
ILC073-161-195-211726-
/O.EXT.KDVN.FL.W.0016.200322T0000Z-000000T0000Z/
/JOSI2.1.ER.200322T0000Z.200323T0600Z.000000T0000Z.NO/
827 PM CDT Fri Mar 20 2020
...Flood Warning now in effect until further notice...
The Flood Warning continues for
The Rock River near Joslin.
* Until further notice.
* At 7:45 PM Friday the stage was 10.9 feet and rising.
* Flood stage is 12.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage Saturday evening and continue
rising to 12.9 feet Monday morning.
* Impact, At 13.0 feet, Flooding of unprotected agricultural land
occurs. Water also affects Lundeens Landing Campground.
&&
LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027
$$913
WGUS83 KDVN 210850
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
350 AM CDT Sat Mar 21 2020
.Updated flood information for the Wapsipinicon, Cedar, Iowa, and
English Rivers.
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-220049-
/O.CON.KDVN.FL.W.0015.000000T0000Z-000000T0000Z/
/DEWI4.2.ER.200321T0211Z.200326T1200Z.000000T0000Z.NO/
350 AM CDT Sat Mar 21 2020
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until further notice.
* At 3:30 AM Saturday the stage was 11.2 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast, Rise to 11.7 feet this evening then fall to
around 11.5 feet. Begin rising again Tuesday night and continue
rising to 11.9 feet Thursday.
* Impact, At 12.0 feet, Overbank flooding occurs. Water affects
residences along the river between Wheatland and Calamus. Water
affects businesses along the river near Calamus.
&&
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
$$
IAC031-115-139-220049-
/O.CON.KDVN.FL.W.0017.200322T1800Z-000000T0000Z/
/CNEI4.1.ER.200322T1800Z.200326T0000Z.000000T0000Z.NO/
350 AM CDT Sat Mar 21 2020
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Cedar River near Conesville.
* Until further notice.
* At 3:00 AM Saturday the stage was 11.9 feet and rising.
* Flood stage is 13.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage Sunday and continue rising to 14.2
feet Wednesday evening.
* Impact, At 14.2 feet, Water affects Lindle Avenue and Keokuk
Avenue, both near Saulsbury Park.
&&
LAT...LON 4160 9118 4160 9105 4153 9107 4141 9124
4132 9131 4127 9133 4129 9136 4132 9138
4137 9135 4146 9130 4157 9115
$$
IAC011-095-220049-
/O.CON.KDVN.FL.W.0012.000000T0000Z-000000T0000Z/
/MROI4.1.ER.200321T1330Z.200327T1800Z.000000T0000Z.NO/
350 AM CDT Sat Mar 21 2020
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Iowa River at Marengo.
* Until further notice.
* At 3:00 AM Saturday the stage was 13.7 feet and rising.
* Flood stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage this morning and continue rising
to 15.4 feet this evening.
* Impact, At 17.0 feet, Moderate Flood Stage. Extensive inundation
of agricultural land.
&&
LAT...LON 4189 9230 4187 9224 4185 9216 4182 9206
4181 9193 4182 9183 4176 9183 4176 9191
4178 9210 4184 9230
$$
IAC103-183-220049-
/O.CON.KDVN.FL.W.0013.000000T0000Z-200322T1300Z/
/KALI4.1.ER.200320T1246Z.200320T2245Z.200321T1900Z.NO/
350 AM CDT Sat Mar 21 2020
...Flood Warning remains in effect until today...
The Flood Warning continues for
The English River at Kalona.
* Until today.
* At 3:00 AM Saturday the stage was 14.4 feet and falling.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast, Fall below flood stage today.
* Impact, At 14.0 feet, Agricultural land along the river begins to
flood.
&&
LAT...LON 4151 9194 4152 9153 4146 9152 4144 9173
4148 9194
$$
DC042
WGUS83 KDVN 211144
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
644 AM CDT Sat Mar 21 2020
.Updated flood information for the English River.
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC103-183-211214-
/O.CAN.KDVN.FL.W.0013.000000T0000Z-200322T1300Z/
/KALI4.1.ER.200320T1246Z.200320T2245Z.200321T1018Z.NO/
644 AM CDT Sat Mar 21 2020
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The English River at Kalona.
* At 6:00 AM Saturday the stage was 13.9 feet and falling.
* Flood stage is 14.0 feet.
* Fell below flood stage at 5:18 AM Saturday.
* No flooding is occurring, and no flooding is forecast.
* Forecast, Fall to 11.1 feet Sunday morning.
&&
LAT...LON 4151 9194 4152 9153 4146 9152 4144 9173
4148 9194
$$
DCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Mar 20, 6:32 AM CDT, 31 minutes earlier.
Area forecast discussion, Mar 20, 6:32 AM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 632 AM CDT Fri Mar 20 2020 ...AVIATION UPDATE... .SYNOPSIS... Issued at 300 AM CDT Fri Mar 20 2020 A very broad area of low pressure stretched from the central Great Plans into southeast Kansas early this morning, which brought warm, moist air and a subsequent cold front across the area Thursday. Light to moderate rain showers and even some strong thunderstorms accompanied the frontal passage, producing small hail and torrential rainfall amounts over one inch. Snow was also falling not too far away over northwest Iowa, which was covering roadways per IA DOT road maps. Across the Midwest, the cold front as of 2 AM stretched from Elgin IL to Kirksville MO, creating a wide variance of temperatures. Values ranged from 35 in Independence, to 59 in Macomb. && .SHORT TERM...(Today through Saturday) ISSUED AT 300 AM CDT Fri Mar 20 2020 1) Rain and snow will move out of the area this morning. 2) Clouds slowly clearing late this afternoon and evening. 3) Dry and quiet through the early weekend. Discussion: Rain and snow will come to an end by mid-morning as the surface low and attendant upper level shortwave pass across the area. Amounts of a few tenths will be possible northwest of a line from Vinton to Manchester, with lesser amounts south and east. It will remain very windy through the day due to strong CAA behind the front and a tight pressure gradient. Gusts of 30 to 40 MPH will be possible at times before the gradient beings to relax by the late afternoon and evening. This will be courtesy of high pressure building across the Midwest, which will be the primary driver of our weather into the early weekend. The first few full days of spring will feel a little more like mid to late February as afternoon highs range from the mid 30s to near 40 through Saturday. Wind chills will make it feel more like the mid teens to near 20! For tonight, lows will drop into the lower to upper 20s. .LONG TERM...(Saturday Night through Thursday) ISSUED AT 300 AM CDT Fri Mar 20 2020 An active weather pattern will continue across North America through the long term period. At 500 mb, split zonal flow will dominate the long term period until the middle of next week when a trough digs into the western United States with southwesterly flow aloft developing from the Southern Plains into the Upper Midwest. Shortwave troughs will move across the region about every 24 hours Sunday through Thursday with timing and placement differences between the models resulting in a lower confidence forecast. Precipitation will fall as mainly rain through the period with the exception of Sunday and Sunday night. Model soundings on Sunday show precipitation starting off as snow across southern Iowa, west central Illinois and far northeast Missouri. Precipitation will will mix with and change over to all rain during the mid to late morning as precipitation spreads northeastward. Precipitation may mix with and change back over to all snow in northwest Illinois as the storm system exits to the east Sunday night. Temperatures will be slightly below normal on Sunday with highs in the mid 40s. Normal highs this time of year are around 50 degrees. Temperatures will be warmer next week with highs in the 50s. && .AVIATION...(For the 12Z TAFS through 12Z Saturday Morning) ISSUED AT 546 AM CDT Fri Mar 20 2020 Widespread MVFR ceilings early this morning wih isolated IFR at KBRL. Visibilities have recently improve to VFR. Ceilings and are forecast improve to VFR from west to east after 18 UTC as high pressure builds into the area. Breezy northwesterly winds of 10 to 20 knots with gusts up to around 30 knots will continue through the late afternoon before winds decrease to around 5 knots. && .HYDROLOGY... Issued at 904 PM CDT Thu Mar 19 2020 Rainfall from this morning and afternoon was lighter than forecast across the CWA, with highest amounts over a half inch falling along and north of highway 20. As a result, evening river forecasts have been lowered across the board on the tributary rivers. Some higher amounts of 1+ inches of rain fell near the headwaters of the Iowa River and thus have maintained the Flood Warning at Marengo for now, as that water makes its way down the river. Flood watches continue on the Wapsi River near De Witt, Cedar River at Conesville, and Rock River near Joslin. However, these sites may be able to be cancelled in future forecasts, if the expected rainfall doesn't pan out tonight. On the Mississippi River...little change to the forecasts were made this evening. The spring snowmelt flood crests are still expected late next week into the first week of April. The exact timing and crest levels are still uncertain, although it is starting to look like lower crests will be seen. The next chance of rain will not come until Tuesday next week, which will keep the Mississippi from rising even more in the coming days. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Speck SHORT TERM...Speck LONG TERM...Cousins AVIATION...Cousins HYDROLOGY...Gross
Hazardous weather outlook, Mar 20, 3:15 AM CDT, 3 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 315 AM CDT Fri Mar 20 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-210815- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 315 AM CDT Fri Mar 20 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Strong northwest winds may gust over 30 to near 40 mph today in the wake of a cold front. Light snow showers will also be possible over portions of eastern Iowa through the morning, which may result in a few tenths of an inch of snow accumulation. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Area rivers are on the rise. Please see the latest Flood Statements and Flood Warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. PS/DC
In the hours before
Local storm report, Mar 20, 1:28 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
128 AM CDT FRI MAR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM HEAVY RAIN 1 NW WILLIAMSTOWN 41.58N 91.75W
03/20/2020 E1.82 INCH JOHNSON IA TRAINED SPOTTER
&&
DCLocal storm report, Mar 20, 5:43 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
543 AM CDT FRI MAR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 AM HEAVY RAIN WILLIAMSBURG 41.67N 92.01W
03/20/2020 M1.50 INCH IOWA IA PUBLIC
RELAYED BY LOCAL BROADCAST MEDIA.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 9:12 PM CDT | Special Weather Statement | DVN | Johnson | 33 min |
| Mar 20, 7:03 AM CDT | River Flood Warning | DVN | Keokuk | 21 hr |
| Mar 20, 10:02 AM CDT | River Flood Warning | DVN | Clinton, Scott | 21 days |
| Mar 20, 10:45 AM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 8 days |
| Mar 20, 11:15 AM CDT | River Flood Warning | DVN | Dubuque, Jackson | 21 days |
| Mar 20, 11:15 AM CDT | River Flood Warning | DVN | Clinton, Scott | 21 days |
Nearby
River Flood Warnings in Iowa, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.